# SDR FDEA200904271446

- Difficulty date: April 27, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA33541
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN, EXISTING REPAIR OBSERVED AT STA 495 TO STA 515, LONGERON 40R TO LONGERON 42R.  EXISTING REPAIR AT FUSELAGE EXTERIOR SKIN STA 495 TO 515 LONGERON 40R TO LONGERON 42R EVALUATED AND FOUND NOT CARRIED OUT IAW SRM REPAIR.  EXISTING REPAIR DOUBLER AT FUSELAGE EXTERIOR SKIN STA 495 TO 515 LONGERON 40R TO LONGERON 42R.  REMOVED AND REPLACED AS PER SRM 53-20-00 FIGURE 6 VOLUME I REVISION 40.  DUE TO CATEGORY B REPAIR, INITIAL INSPECTION AT 7,500 CYCLES AND REPETITIVE INSPECTIONS AT EVERY 4,750 CYCLES FEDEX EO NR 1-5100-7-5001 PART 1,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
